# SDR 98ZZZM483

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836CA
- Make and model: Beech 1900D
- Aircraft serial: UE32
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004115
- Condition: Failed
- Location: Lt Mlg
- Part time: 209 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WILL NOT RETRACT ELECTRICALLY.  LT MLG ACTUATOR FAILURE.  REMOVED AND REPLACED LT MLG ACTUATOR IAW CHAP 32 BMM.  (M)
